# SDR CALA2024041501081

- Difficulty date: April 9, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660422
- Condition: Corroded
- Location: Sta 959, Rbl 49
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOOR SUPPORT ON TOP SURFACE AT STA 959, RBL 49.  REMOVED INTERCOSTAL FLOOR SUPPORT DAMAGE AND INSTALLED NEW P/N: 147A5660U22 AT STA 959 RBL 49 IAW B737-700 SRM 51-40-02-0G-0 PAR 9,B.
